Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Child. Small bruises on arm and legs. Feeling of tiredness. Suggest

my 5 y/o daughter has a small (smaller in diameter than a dime) bruise on her arm...I know of nothing that could have caused it. Today, I saw the same type of bruise on her leg. What might be causing this? She is not overweight and has always been healthy. However, she is always stating that she's tired, although she gets more than 10 hours of sleep per day.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for your quiry at HCM
i can feel your concern, what the onset of these bruises
is there any history of bleeding from any other site
does ther a past history of such bruises
whats her dietry habits
is it associated with fever
get the coagulation profile from a near by laboratory after consulting the pediatrician

i will be available for your help
wishing you a speedy recovery
take care
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor